advertisement
Question
Posted by: anon | 2011-09-20

Contraseptive

Hi im yrs and has had 2 kids withing 2 yrs and now is on the copper T and 3 month injection as i am scared of falling pregnant again. im bleeding every second day and now is concerned... is it to much to use both contraceptives or what ?????????

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is probably the injection causing this. If it does not settle after the second injection, you should probably reconsider your contraception.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2011-09-22

It is probably the injection causing this. If it does not settle after the second injection, you should probably reconsider your contraception.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement